Common fixed point theorem for four mappings satisfying generalized weak contractive condition
Abbas Mujahid, Đorić Dragan
Filomat, 2010 24(2):1-10
Details  Cross Ref cited by(21)  Full text ( 158 KB)  DOI:10.2298/FIL1002001A
β-open and β-closed sets in ditopological texture spaces
Dost Şenol, Brown Lawrence M., Ertürk Rıza
Filomat, 2010 24(2):11-26
Details  Full text ( 232 KB)  DOI:10.2298/FIL1002011D
New bounds for the Čebyšev functional of two functions of selfadjoint operators in Hilbert spaces
Dragomir S.S.
Filomat, 2010 24(2):27-39
Details  Full text ( 187 KB)  DOI:10.2298/FIL1002027D
On compact operators on some spaces related to matrix B(r, s)
Đolović Ivana
Filomat, 2010 24(2):41-51
Details  Cross Ref cited by(2)  Full text ( 202 KB)  DOI:10.2298/FIL1002041D
A method of constructing braided Hopf algebras
Ma Tianshui, Wang Shuanhong, Xu Shaoxian
Filomat, 2010 24(2):53-66
Details  Full text ( 200 KB)  DOI:10.2298/FIL1002053M
Connectedness and separation in the category of closure spaces
Baran Mehmet, Tokat Deniz, Kula Muammer
Filomat, 2010 24(2):67-79
Details  Full text ( 192 KB)  DOI:10.2298/FIL1002067B
On stochastic integrodifferential equations via non-linear integral contractors II
Jovanović Miljana, Janković Svetlana
Filomat, 2010 24(2):81-92
Details  Full text ( 166 KB)  DOI:10.2298/FIL1002081J
Asymptotic curvature bounds for conformally flat metrics on the plane
Mateljević Miodrag, Anić Ivan, Taylor Stephen
Filomat, 2010 24(2):93-100
Details  Full text ( 167 KB)  DOI:10.2298/FIL1002093M
Lacunary series in mixed norm spaces on the ball and the polydisk
Jevtić Miroljub, Pavlović Miroslav
Filomat, 2010 24(2):101-110
Details  Cross Ref cited by(1)  Full text ( 177 KB)  DOI:10.2298/FIL1002101J
Browder and Weyl spectra of upper triangular operator matrices
Duggal B.P.
Filomat, 2010 24(2):111-130
Details  Cross Ref cited by(1)  Full text ( 251 KB)  DOI:10.2298/FIL1002111D
Classification of the crossed product C(m) × θZp for certain pairs (M, θ)
Xue Yifeng
Filomat, 2010 24(2):131-142
Details  Full text ( 231 KB)  DOI:10.2298/FIL1002131X
Some generalizations of the Jacobsthal numbers
Đorđević Gospava B.
Filomat, 2010 24(2):143-151
Details  Full text ( 154 KB)  DOI:10.2298/FIL1002143D